# SDR ASAA2018090425977

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,175 hours, 12,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START ON MASTER CAUTION RECALL, PACK LIGHT ILLUMINATED AND EXTINGUISHED AFTER MC RESET. GROUNDED - YES. RT PRIMARY TEMP CONTROL INOP. ACCOMPLISHED FIM 21-62 TASK 848 PACK TEMP CONTROL BITE SHOWS NO FAULT, SUSPECT INTERMITTENT FAULT. BITE CHECKS SHOW NO FAULTS. DEFECT CLEARED.
